# SDR IPXA2021052569807

- Difficulty date: April 15, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E SKIN EXTERIOR IS CHAFED BETWEEN XOS 457.8 & XOS 482.REPAIRED CHAFED LT WING FIXED L/E SKIN EXTERIOR BETWEEN XOS 457.8 & XOS 482 IAW VT-SAA EA 011-5700-01-A9057 REV. IR AND UPS EO MD11-5730-80420-A. (MINOR)
